# SDR DALA2023030901745

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Airbus A320*
- Aircraft serial: 10437
- Aircraft time: 3,660 hours, 832 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5001 "DOOR R AFT CABIN" LIGHT CAME ON INFLIGHT FL 300. CABIN V/SO. CORRECTIVE ACTION: CLEANED R AFT DOOR AREA. CYCLED DOOR SEVERAL TIMES. ECAM INDICATION NORMAL OPS CHK GOOD. PER A321 AMM 52-13. OK FOR SVC. (9913010)
